# SDR AC2A2021052540701

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N417AM
- Make and model: Bell 407
- Aircraft serial: 54446
- Aircraft time: 2,780 hours, 19,977 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 407040038123R
- Part serial: N1297
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,831 cycles
- Component: Mast Assembly, Bell
- Component part number: 407040011111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST POLE HAS CORROSION AT LOWER CONE SEAT AREA
